Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

December 1, 20106 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Dec 1, 2010, 5:07 AM EST for 6 counties in New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 1, 2010, 5:07 AM EST (10:07 UTC)
Expired
Dec 1, 2010, 6:00 AM EST
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 10.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS81 KPHI 011007
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EST WED DEC 1 2010

NJZ001-007>010-012>015-011100-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
507 AM EST WED DEC 1 2010

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...MORRIS...HUNTERDON...SOMERSET...MERCER...MIDDLESEX AND
MONMOUTH COUNTIES...

AT 502 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 6 MILES NORTH OF TRENTON...
MOVING NORTHEAST AT 40 MPH. THE SHOWER WILL BE NEAR SKILLMAN...ROCKY
HILL...KINGSTON...HEATHCOTE AROUND 515 AM...BELLE MEAD...
CLOVERHILL...KENDALL PARK...SOUTH BRUNSWICK AROUND 520 AM...FLAGTOWN
AND MILLSTONE AROUND 525 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE SHOWERS. THIS MUCH 
RAIN COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS FLOODING 
OF POOR DRAINAGE AREAS. 

IN ADDITION...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4012 7407 4025 7476 4058 7508 4125 7454
      4119 7437 4104 7449 4100 7430 4089 7427
      4089 7433 4067 7445 4066 7440 4059 7444
      4060 7421 4047 7427 4041 7399 4047 7401
      4047 7399 4046 7398 4038 7395

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 1, 3:45 AM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Dec 1, 3:45 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST WED DEC 1 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS MOVE ACROSS THE REGION FROM WEST TO
EAST TODAY. THIS FRONT WILL BRING WET AND WINDY CONDITIONS TO THE
AREA. BEHIND THE FRONT, MUCH COLDER CONDTIONS ARE IN STORE FOR THE
REMAINDER OF THE WEEK AS HIGH PRESSURE BUILDS TO THE WEST. AN AREA
OF LOW PRESSURE WILL THEN MOVE TOWARD NEW ENGLAND AND SPIN IN
PLACE FOR THE WEEKEND INTO EARLY NEXT WEEK KEEPING A COLD, BUT DRY
NORTHWEST FLOW IN PLACE.

&&

.NEAR TERM /THROUGH 6 PM THIS EVENING/...
AN AREA OF SHOWERS MOVED ACRS A GOOD CHUNK OF THE AREA OVERNIGHT
AND THERE WILL BE SOME MORE SCATTERED SHOWERS BEFORE THE MAIN
EVENT ARRIVES LATER THIS MORNING AND INTO THE AFTERNOON FROM WEST
TO EAST. A STRONG COLD FRONT WAS FORECAST TO CROSS THE REGION
DURING THE DAY AND BRING RAIN AND STRONG WINDS. SOME THUNDER CAN
NOT BE RULED OUT. ANY CONVECTION WOULD ENHANCE BOTH THE HEAVY RAIN
AND STRONG WIND THREAT. LLJ VALUES OVER 50 KTS AHEAD OF THE FRONT
AND VERY GOOD OMEGA WITH IT WILL CONTINUE THE FLOW OF WARM MOIST
AIR AND KEEP THE FRONT ACTIVE AS WELL. DO NOT EXPECT TO SEE MUCH
OF A DIURNAL TREND IN TEMPS AHEAD OF THE FRONT, AS TEMPS WILL
REMAIN VERY MILD FOR THE FIRST OF DECEMBER. HOWEVER, TEMPS WILL
DROP RATHER MARKEDLY ONCE THE FRONT PASSES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THE RAIN SHOULD BE MOSTLY, IF NOT COMPLETELY OVER AT THE START OF
THE PD AS THE CDFNT HAS MOVED WELL OFFSHORE. THE BEST CHCS FOR
RAIN WILL BE IN NRN AND ERN SECTIONS DURG THIS TIME.  WE WILL HAVE
A GUSTY W TO NW WIND. HIGH PRESSURE THEN BUILDS TO THE WEST RATHER
QUICKLY OVERNIGHT TONIGHT AND WILL EXERT INFLUENCE ON THE REGION
THROUGH FRIDAY. A DRY PERIOD IS IN STORE, WITH BELOW NORMAL
TEMPS....A STARK INTRODUCTION TO DECEMBER. GUSTY W WINDS WILL
CONTINUE ON THURSDAY, BEFORE DECREASING ON FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AN H5 TROF WILL BE THE DOMINANT FEATURE OVER THE ERN CONUS THROUGH
THE PD AS A COLD VORTEX ROTATES ACRS NEW ENG. A VERY STRONG AREA
OF HIGH PRESSURE WILL BUILD IN ACRS THE CNTRL CONUS AND PRECLUDE
ANY WX FROM DEVELOPING TO THE W. THEREFORE, IT LOOKS LIKE A GENLY
DRY AND COLD PD, WITH BELOW NRML TEMPS.  OTHERWISE, AS THE UPPER
LOW ROTATES TO OUR NORTH, WE DO GET CLOSER TO THE LOW THE
BEGINNING OF NEXT WEEK. THIS COULD BRING IN SOME WRAP AROUND
MOISTURE IN THE FORM OF CLOUDS. IT COULD ALSO BRING SNOW SHOWERS
OR FLURRIES TO OUR NORTHERN MOUNTAINS MONDAY INTO TUESDAY, BUT
DON'T SEE THAT PRECIPITATION GETTING MUCH FARTHER SOUTH. DAYTIME
HIGHS THROUGH THE PERIOD WILL BE IN THE 30S TO LOWER 40S WITH
OVERNIGHT LOWS IN THE 20S TO LOWER 30S. OVERALL, DID NOT NEED TO
MAKE ANY SIG CHANGES TO THE EXTENDD FCST.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS ARE BOUNCING BETWEEN VFR AND MVFR AS RAIN BANDS MOVE
NORTH THROUGH THE REGION EARLY THIS MORNING. THIS MAY REMAIN THE
CASE UNTIL THE STEADIER RAIN ARRIVES FROM THE SOUTHWEST SOMETIME
AFTER 1100 UTC. IN THE MEANTIME...A GENERAL LOWERING OF THE CEILINGS
TO MVFR SHOULD CONTINUE...OCCURRING LAST AT KMIV AND KACY.

LOW LEVEL WIND SHEAR IS OCCURRING...BASED ON THE VAD WIND PROFILES
AT KDIX AND TPHL...WITH 45 KNOT SOUTH SOUTHEAST WINDS AT 2000 FEET.
WITH THE SURFACE COLD FRONT STILL BACK ACROSS WESTERN
PENNSYLVANIA...LOW LEVEL WIND SHEAR WILL REMAIN IN PLACE THROUGH THE
MORNING HOURS. IN FACT...AS THE LOW LEVEL JET INCREASES...WINDS AT
2000 FEET MAY REACH 65 KNOTS CLOSE TO 1200 UTC.

THE RAIN WILL BECOME MORE WIDESPREAD AFTER 1100 UTC FROM WEST TO
EAST...AND CONDITIONS WILL DROP TO IFR IN ALL LOCATIONS. BETWEEN
1100 AND 1500 UTC...SOUTH SOUTHEAST WINDS COULD GUST TO 35 KNOTS AT
TIMES...JUST AHEAD OF THE COLD FRONT. THERE MAY ALSO BE
CONVECTION...BUT THIS IS LESS CERTAIN. IT IS POSSIBLE THAT A LINE OF
LOW TOPPED (LESS THAN 20000 FEET) LIMITED LIGHTNING STORMS DEVELOPS
SOUTH OF THE AREA AND SPREADS NORTH FROM KPHL EASTWARD AFTER 1200
UTC. HOWEVER...THIS IS A LOW CHANCE AND FOR NOW THUNDER IS NOT IN
THE FORECAST.

WITH THE FRONTAL PASSAGE...CEILINGS WILL INCREASE TO MVFR...AS
MOISTURE GETS TRAPPED UNDER THE INVERSION. IN ADDITION...WIND GUSTS
TO 35 KNOTS FROM THE SOUTH AHEAD OF THE FRONT...AND WEST TO
NORTHWEST BEHIND IT...ARE POSSIBLE. CONDITIONS SHOULD IMPROVE TO VFR
BETWEEN 1 AND 4 HOURS AFTER THE FRONTAL PASSAGE. BASED ON HOW SLOWLY
THE FRONT IS MOVING NOW...THE FRONT IS EXPECTED TO CROSS KRDG AND
KABE ABOUT 1600 UTC...THE PHILADELPHIA METRO AREA AROUND 1800
UTC...AND AS LATE AS 2000 UTC IN KACY.

FOR TONIGHT...WEST TO NORTHWEST WINDS COULD GUST TO 25 KNOTS INTO
THE EVENING HOURS. A RAPID TRANSITION TO VFR CONDITIONS AND THEN
CLEAR SKIES CAN BE EXPECTED DURING THE EARLY EVENING HOURS.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED FOR THURSDAY INTO THE EARLY PART OF THE
WEEKEND. WINDS MAY GUST TO 25 KNOTS FROM TIME TO TIME...ESPECIALLY
THURSDAY AND AGAIN SATURDAY.

&&

.MARINE...

WINDS HAVE REACHED SMALL CRAFT LEVELS ON ALL WATERS EARLY THIS
MORNING IN THE SOUTH SOUTHEAST FLOW...AND ON THE OCEAN WATERS SEAS
HAVE RISEN ABOVE 5 FEET. THE BEST GRADIENT AHEAD OF THE COLD FRONT
AND SURFACE LOW IS APPROACHING THE WATERS...AND SHOULD REMAIN OVER
THE WATERS UNTIL JUST AHEAD OF THE COLD FRONTAL PASSAGE LATE THIS
MORNING AND EARLY THIS AFTERNOON.

AT THIS POINT...BASED ON UPSTREAM OBSERVATIONS AND VAD WIND PROFILE
DATA...IT WOULD APPEAR AS THOUGH THE BEST CHANCE OF GALE FORCE WINDS
WILL BE NEAR THE COLD FRONTAL ZONE. THE DEPTH OF THE MIXED LAYER
SHOULD ALLOW ACCESS TO 40 TO 50 KNOTS OF WIND...WHICH SHOULD
TRANSLATE TO THE SURFACE AS AT LEAST 35 KNOT GUSTS. THIS SHOULD
CONTINUE THROUGH THE COLD FRONTAL PASSAGE...WHICH WILL OCCUR THIS
AFTERNOON ON THE OCEAN WATERS.

WITH THE PASSAGE OF THE COLD FRONT...THERE WILL BE A BRIEF WEST TO
NORTHWEST MOMENTUM TRANSFER...WHICH COULD BRING WINDS TO GALE FORCE
AN HOUR OR TWO AFTER THE FRONTAL PASSAGE. AFTER THIS...THE GRADIENT
SHOULD BACK OFF ENOUGH TO ALLOW WINDS TO DROP BELOW 30 KNOTS BY LATE
AFTERNOON OR EARLY EVENING.

MODEL SHOW A SECOND SURGE OF COLD AIR ADVECTION THIS EVENING...WHICH
COULD BRING GUSTS BACK TO NEAR 30 KNOTS. HOWEVER...AT THIS POINT...
THE GUSTS APPEAR AS THOUGH THEY WILL STAY BELOW GALE FORCE.

AS THE SURFACE LOW WINDS UP AS IT MOVES TOWARD THE MARITIMES...WINDS
MAY STAY NEAR SMALL CRAFT LEVELS INTO THURSDAY AND PERHAPS EVEN
FRIDAY...ESPECIALLY ON THE COASTAL WATERS. SEAS ON THE OCEAN MAY
STAY UP THAT LONG AS WELL...AS THE SWELL GENERATED TODAY TAKES ITS
TIME GETTING SORTED OUT.

THERE COULD BE ANOTHER SURGE OF SMALL CRAFT WEST TO NORTHWEST
WINDS AS THE GRADIENT BETWEEN DEEPENING LOW PRESSURE OVER THE
MARITIMES AND STRONG HIGH PRESSURE OVER THE MIDWEST TIGHTENS. AT
THIS POINT...IT APPEARS AS THOUGH WINDS SHOULD TOP OUT IN THE SMALL
CRAFT RANGE.

&&

.HYDROLOGY...
THE CWA IS IN THE WARM SECTOR EARLY THIS MORNING AND WARM MOIST
AIR IS IN PLACE. SOME SHOWERS HAVE OCCURRED OVER THE AREA THIS
MORNING, WITH THE HEAVIEST AND STEADIEST RAIN PREDOMINANTLY OVER
THE WATCH AREA. THERE WILL LIKELY BE ANOTHER BREAK FORTHCOMING,
THEN WE WILL GET THE MUCH ADVERTISED COLD FRONT LATER THIS MORNING
THROUGH THE AFTERNOON AS IT MOVES FROM WEST TO EAST. HEAVY RAIN
WILL ACCOMPANY THE FRONT, WHICH COULD BE ENHANCED BY ANY
CONVECTION. OW PRESSURE DEVELOPING ON THE FRONT...WILL ACT TO
FOCUS THE DEEP MOISTURE AND PROVIDE THE THREAT FOR FLOODING FOR A
PORTION. THERE WILL BE NO CHANGES WITH THE FLOOD WATCH AT THIS
TIME. OUR SEVEN WESTERN COUNTIES REMAIN UNDER THE GREATEST THREAT.

RIGHT NOW...BETWEEN 2 AND 3 INCHES OF RAIN IS POSSIBLE IN THE
FLOOD WATCH AREA. WHILE THIS MUCH RAIN IS NOT EXPECTED TO CAUSE
FLOODING ON LARGER RIVERS (WHERE HEADWATER GUIDANCE NUMBERS ARE
FAIRLY HIGH)...FLOODING IS POSSIBLE ON SMALLER RIVERS AND STREAMS.

ALTHOUGH NO FLOODING IS CURRENTLY EXPECTED ON THE LARGER MAINSTEM
RIVERS, WE COULD SEE CAUTION STAGE ON THE DELAWARE AT TRENTON ON
FRIDAY. ALSO LOOKS LIKE CAUTION STAGE WILL BE REACHED ON THE SUSQ
IN HARRISBURG. FOR THIS REASON WELL NEED TO MONITOR WHAT HAPPENS
DOWN AT AND BELOW CONOWINGO AS THE CREST MAKES ITS WAY SOUTH.

&&

.TIDES/COASTAL FLOODING...
THE SOUTH SOUTHEAST FLOW AHEAD OF THE SURFACE COLD FRONT AND
DEVELOPING LOW HAS RESULTED IN TIDE DEPARTURES THIS MORNING RANGING
FROM NEAR ONE FOOT ON THE OCEAN FRONT TO NEAR ONE AND THREE-QUARTERS
FEET ON THE UPPER END OF DELAWARE BAY AT REEDY POINT. SINCE LOW
PRESSURE IS DEVELOPING ON THE FRONT...THE FRONT MAY SLOW ON ITS
APPROACH....ALLOWING THE FLOW OF WATER UP THE DELAWARE AND
CHESAPEAKE BAYS TO CONTINUE LONGER INTO THE MORNING HOURS.

THE COASTAL FLOOD ADVISORIES IN PLACE WILL REMAIN AS THESE LOCATIONS
ARE THE MOST LIKELY TO EXPERIENCE MINOR TIDAL FLOODING. AT THE
CURRENT DEPARTURE...MINOR TIDAL FLOODING WILL OCCUR AT REEDY POINT
LATER THIS MORNING. AT THIS POINT...EVEN WITH THE STRONGER FLOW...
IT APPEARS AS THOUGH THAT LOCATION WILL STAY BELOW THE MODERATE
TIDAL FLOODING BENCHMARK.

A TIDE DEPARTURE OF NEARLY TWO FEET WOULD BE NEEDED TO PRODUCE MINOR
TIDAL FLOODING AT PHILADELPHIA LATER THIS MORNING. WHILE THE
EXTRATROPICAL STORM SURGE KEEPS THIS LOCATION BELOW MINOR TIDAL
FLOODING...IT MAY NOT BE CAPTURING THE AMOUNT OF WATER BEING
FUNNELED UP DELAWARE BAY IN TO INTO THE RIVER. THE TREND WILL BE
MONITORED AND THIS MAY REQUIRE A COASTAL FLOOD STATEMENT LATER THIS
MORNING.

FOR MOST LOCATIONS...THE NEXT HIGH TIDE CYCLE (AFTER THIS MORNING)
IS THE LOWER OF THE TWO HIGH TIDES. BY THIS TIME...THE FLOW SHOULD
BE OFFSHORE. AT THIS POINT...MINOR TIDAL FLOODING IS NOT EXPECTING
FOR THE EVENING HIGH TIDE CYCLE.

THE CHESAPEAKE BAY OCEAN FORECASTING SYSTEM MODELS SHOW THE
STRONGEST FLOW UP THE BAY THROUGH THE MID MORNING HOURS...WITH THE
STRONGEST SURGE AROUND THE TIME OF HIGH TIDE. BASED ON THE
ABOVE...BOTH CAMBRIDGE AND TOLCHESTER COINCIDENT WITH THE TIME OF
HIGH TIDE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 8 AM THIS MORNING TO 4 PM EST THIS
     AFTERNOON FOR PAZ067>071.
     FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062.
     WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR PAZ054-055-
     060>062.
NJ...WIND ADVISORY FROM 8 AM THIS MORNING TO 4 PM EST THIS
     AFTERNOON FOR NJZ008>010-012>027.
     COASTAL FLOOD ADVISORY FROM 5 AM TO 9 AM EST THIS MORNING FOR
     NJZ016-021.
     FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007.
     WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR NJZ001-007.
DE...WIND ADVISORY FROM 8 AM THIS MORNING TO 4 PM EST THIS
     AFTERNOON FOR DEZ001>004.
     COASTAL FLOOD ADVISORY FROM 5 AM TO 9 AM EST THIS MORNING FOR
     DEZ001-002.
MD...WIND ADVISORY FROM 8 AM THIS MORNING TO 4 PM EST THIS
     AFTERNOON FOR MDZ008-012-015-019-020.
     COASTAL FLOOD ADVISORY FROM 11 AM THIS MORNING TO 4 PM EST
     THIS AFTERNOON FOR MDZ008-012-015-019.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     ANZ430-431-450>455.
     GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ450>455.
     GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ430-431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...HAYES
MARINE...HAYES
HYDROLOGY...NIERENBERG/KRUZDLO
TIDES/COASTAL FLOODING...HAYES
Hazardous weather outlook, Dec 1, 4:55 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 AM EST WED DEC 1 2010

NJZ001-007-PAZ054-055-060>062-021000-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
455 AM EST WED DEC 1 2010

...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR THIS
AFTERNOON.

DEZ003-004-MDZ020-NJZ008>010-012>015-017>020-022>027-PAZ067>071-
021000-
INLAND SUSSEX-DELAWARE BEACHES-CAROLINE-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
455 AM EST WED DEC 1 2010

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR THIS
AFTERNOON.

DEZ001-002-NJZ016-021-021000-
NEW CASTLE-KENT-SALEM-CUMBERLAND-
455 AM EST WED DEC 1 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR THIS
AFTERNOON.

MDZ008-012-015-019-021000-
CECIL-KENT MD-QUEEN ANNES-TALBOT-
455 AM EST WED DEC 1 2010

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM EST THIS
AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR THIS
AFTERNOON.

ANZ450>455-021000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
455 AM EST WED DEC 1 2010

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-021000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
455 AM EST WED DEC 1 2010

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 1, 12:54 AM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 AM EST WED DEC 1 2010

NJZ001-007-PAZ054-055-060>062-010730-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
1254 AM EST WED DEC 1 2010

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...BERKS...LEHIGH...NORTHAMPTON...CARBON AND MONROE COUNTIES...

AT 1253 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 14 MILES NORTHEAST OF
LEHIGHTON...MOVING NORTHEAST AT 35 MPH. THE SHOWER WILL BE NEAR
SAYLORSBURG...LAKE HARMONY...PEN ARGYL...BLAKESLEE AROUND 100 AM...
LONG POND...POCONO RACEWAY...ROSETO...BANGOR AROUND 105 AM...REEDERS
AND STORMVILLE AROUND 110 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL BEFORE 230 AM. THIS MUCH RAIN
COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS FLOODING IN
AREAS OF POOR DRAINAGE.

LAT...LON 4132 7463 4044 7549 4067 7593 4074 7578
      4088 7597 4095 7591 4101 7575 4105 7578
      4110 7577 4114 7570 4113 7564 4123 7554
      4126 7514 4116 7516 4115 7509 4109 7501
      4115 7491 4132 7479 4135 7471

HAYES
Special weather statement, Dec 1, 12:56 AM EST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EST WED DEC 1 2010

PAZ055-010700-
MONROE PA-
1256 AM EST WED DEC 1 2010

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT MONROE COUNTY...

AT 1253 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS 3 MILES WEST OF MOUNT POCONO...MOVING
NORTHEAST AT 45 MPH. THE SHOWER WILL BE NEAR SKYTOP AROUND 105 AM.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS SHOWER.

LAT...LON 4103 7535 4111 7557 4125 7549 4125 7519

HAYES
Special weather statement, Dec 1, 1:27 AM EST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 AM EST WED DEC 1 2010

NJZ001-007>009-PAZ062-069-010730-
BUCKS PA-HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
127 AM EST WED DEC 1 2010

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...MORRIS...HUNTERDON...NORTHAMPTON AND BUCKS COUNTIES...

AT 122 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 9 MILES NORTH OF EASTON...
MOVING NORTHEAST AT 30 MPH. THE SHOWER WILL BE NEAR EAST BANGOR...
BRASS CASTLE...PLEASANT VALLEY...HAMPTON AROUND 135 AM...BELVIDERE...
WASHINGTON AROUND 140 AM...COLUMBIA...PORTLAND...OXFORD AROUND 145 AM
AND HOPE AROUND 155 AM.

AS MUCH AS ONE AND ONE-QUARTERS OF AN INCH OF RAIN IS POSSIBLE IN
LES THAN AN HOUR. THIS MUCH RAIN COULD RESULT IN LOCALIZED STREET
FLOODING...AS WELL AS FLOODING IN POOR DRAINAGE AREAS.

LAT...LON 4119 7437 4108 7449 4104 7449 4105 7444
      4100 7439 4055 7510 4083 7532 4101 7509
      4102 7505 4107 7497 4108 7499 4134 7467

HAYES
Special weather statement, Dec 1, 2:40 AM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 AM EST WED DEC 1 2010

NJZ010-012-013-015-019-010845-
MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
240 AM EST WED DEC 1 2010

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT SOMERSET...MERCER...
MIDDLESEX...MONMOUTH AND BURLINGTON COUNTIES...

AT 237 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS 13 MILES EAST OF CAMDEN...MOVING
NORTHEAST AT 45 MPH. THE SHOWER WILL BE NEAR JACKSONVILLE...
FLORENCE...BURLINGTON...JOBSTOWN AROUND 245 AM...BORDENTOWN...
FIELDSBORO...GEORGETOWN...WRIGHTSTOWN AROUND 250 AM...
YARDVILLE-GROVEVILLE AND CROSSWICKS AROUND 255 AM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.

LAT...LON 3988 7478 4001 7505 4006 7495 4007 7488
      4012 7483 4014 7473 4017 7473 4024 7484
      4028 7486 4066 7441 4066 7440 4059 7444
      4060 7431 4059 7429 4060 7423 4059 7420
      4047 7427 4044 7419 4045 7416

HAYES
Special weather statement, Dec 1, 4:02 AM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 AM EST WED DEC 1 2010

NJZ008>010-012>015-017>020-022-025>027-PAZ070-071-011000-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
DELAWARE PA-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
PHILADELPHIA PA-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
402 AM EST WED DEC 1 2010

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT MORRIS...
HUNTERDON...SOMERSET...CAMDEN...GLOUCESTER...MERCER...MIDDLESEX...
DELAWARE...PHILADELPHIA...MONMOUTH...OCEAN...ATLANTIC AND BURLINGTON
COUNTIES...

AT 358 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 12 MILES SOUTHEAST OF
CAMDEN...MOVING NORTH AT 45 MPH. THE SHOWER WILL BE NEAR LUMBERTON...
MOUNT HOLLY...WILLINGBORO...EDGEWATER PARK AROUND 410 AM...
JACKSONVILLE...BURLINGTON...JOBSTOWN...BEVERLY AROUND 415 AM...
FIELDSBORO AND FLORENCE AROUND 420 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE SHOWERS. THIS MUCH
RAIN COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS FLOODING
OF POOR DRAINAGE AREAS.

IN ADDITION...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3981 7407 3951 7426 3953 7440 3947 7429
      3941 7433 3995 7536 4001 7522 4009 7523
      4005 7512 4013 7500 4003 7498 4014 7473
      4041 7501 4081 7471 4070 7442 4059 7444
      4060 7421 4045 7422 4043 7396

HAYES
Special weather statement, Dec 1, 5:07 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EST WED DEC 1 2010

NJZ001-007>010-012>015-011100-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
507 AM EST WED DEC 1 2010

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...MORRIS...HUNTERDON...SOMERSET...MERCER...MIDDLESEX AND
MONMOUTH COUNTIES...

AT 502 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 6 MILES NORTH OF TRENTON...
MOVING NORTHEAST AT 40 MPH. THE SHOWER WILL BE NEAR SKILLMAN...ROCKY
HILL...KINGSTON...HEATHCOTE AROUND 515 AM...BELLE MEAD...
CLOVERHILL...KENDALL PARK...SOUTH BRUNSWICK AROUND 520 AM...FLAGTOWN
AND MILLSTONE AROUND 525 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE SHOWERS. THIS MUCH
RAIN COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS FLOODING
OF POOR DRAINAGE AREAS.

IN ADDITION...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4012 7407 4025 7476 4058 7508 4125 7454
      4119 7437 4104 7449 4100 7430 4089 7427
      4089 7433 4067 7445 4066 7440 4059 7444
      4060 7421 4047 7427 4041 7399 4047 7401
      4047 7399 4046 7398 4038 7395

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 1:27 AM ESTSpecial Weather StatementPHISussex, Warren63 min
Dec 1, 2:40 AM ESTSpecial Weather StatementPHIMercer, Middlesex65 min
Dec 1, 4:02 AM ESTSpecial Weather StatementPHIBurlington, Camden, Mercer, Middlesex, Monmouth, Ocean and 1 more58 min
Dec 1, 6:18 AM ESTSpecial Weather StatementPHIMorris, Sussex, Warren57 min
Dec 1, 7:43 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more47 min
Dec 1, 8:36 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more54 min
Dec 1, 8:58 AM ESTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Monmouth and 1 more6 hr
Dec 1, 9:04 AM ESTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren4 hr
Dec 1, 9:31 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 11 more59 min
Dec 1, 10:49 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more56 min
Dec 1, 11:35 AM ESTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem40 min
Dec 1, 11:47 AM ESTSpecial Marine WarningPHI58 min
Dec 1, 11:48 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more57 min
Dec 1, 12:12 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 9 more63 min
Dec 1, 12:21 PM ESTSpecial Marine WarningPHI54 min
Dec 1, 12:59 PM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more4 hr
Dec 1, 1:16 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Mercer, Middlesex, Monmouth, Morris and 3 more44 min
Dec 1, 1:21 PM ESTSpecial Marine WarningPHI84 min
Dec 1, 1:34 PM ESTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean4 hr
Dec 1, 2:06 PM ESTSpecial Weather StatementPHIMonmouth24 min
Dec 1, 3:52 PM ESTSmall Craft AdvisoryPHI19 hr
Dec 1, 12:54 AM ESTSpecial Weather StatementPHICarbon, Lehigh, Monroe, Northampton96 min
Dec 1, 12:56 AM ESTSpecial Weather StatementPHIMonroe64 min
Dec 1, 5:42 AM ESTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Dec 1, 6:35 AM ESTSpecial Weather StatementPHIBerks, Chester55 min
Dec 1, 7:01 AM ESTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton8 hr
Dec 1, 7:14 AM ESTSpecial Weather StatementPHICarbon, Lehigh61 min
Dec 1, 10:04 AM ESTAreal Flood AdvisoryPHICarbon, Monroe6 hr
Dec 1, 12:45 PM ESTAreal Flood WarningPHIChester, Delaware, Montgomery, Philadelphia7 hr
Dec 1, 6:48 AM ESTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot57 min
Dec 1, 6:55 AM ESTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot65 min
Dec 1, 7:12 AM ESTSpecial Weather StatementPHICaroline63 min
Dec 1, 8:08 AM ESTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot52 min
Dec 1, 10:17 AM ESTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot43 min
Dec 1, 10:33 AM ESTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot42 min

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.